Alert archive / Colorado / Special Weather Statements in 2012

Special Weather Statement, NWS Denver/Boulder, CO

June 16, 2012Elbert County, Colorado

NWS Denver/Boulder, CO issued this special weather statement at Jun 16, 2012, 1:51 AM MDT for Elbert County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 1:51 AM MDT (07:51 UTC)
Expired
Jun 16, 2012, 2:45 AM MDT
In force
54 min
Issued by
NWS Denver/Boulder, CO

County Elbert County, CO

The radar

The Denver radar (KFTG), 65 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3455 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WWUS85 KBOU 160751
SPSBOU

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
151 AM MDT SAT JUN 16 2012

COZ041-045-046-160845-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
151 AM MDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHERN ELBERT COUNTY
  EXTREME SOUTHEASTERN ARAPAHOE COUNTY

AT 151 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND
WIND GUSTS TO AROUND 30 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF AGATE TO 13 MILES WEST OF SIMLA...OR
ALONG A LINE EXTENDING FROM 35 MILES NORTHWEST OF LIMON TO 32 MILES
NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SIMLA...
MATHESON AND AGATE.

LAT...LON 3912 10439 3955 10437 3957 10372 3915 10372
TIME...MOT...LOC 0751Z 256DEG 16KT 3948 10426 3914 10430

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jun 15, 8:47 PM MDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 15, 8:47 PM MDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
847 PM MDT FRI JUN 15 2012

.UPDATE...WILL ALLOW THE SEVERE THUNDERSTORM WATCH EXPIRE AT 9 PM
FOR LINCOLN COUNTY AS THE THUNDERSTORMS CONTINUE TO MARCH EASTWARD
INTO KANSAS. A DRY AND STABLE AIRMASS HAS MOVED IN BEHIND IT. THIS
WILL KEEP CHANCE FOR CONVECTION CLOSE TO ZERO. UPDATED THE
FORECAST TO REMOVE THUNDERSTORMS. DID LEAVE LOW POPS OUT EAST
WHERE CONVECTION IS CURRENTLY EXITING. COLD FRONT WILL ENTER
NORTHERN COLORADO AROUND MIDNIGHT AND THEN PUSH SOUTH THROUGH
EASTERN COLORADO DURING THE EARLY MORNING HOURS. WILL SEE GUSTY
NORTHERLY WINDS TO 40 MPH BEHIND THE FRONT. MAY SEE SOME LOW
CLOUDS ACROSS THE EASTERN PLAINS AROUND SUNRISE.

&&

.AVIATION...THREAT FOR STORMS HAS ENDED WITH CONVECTION MOVING
INTO KANSAS. LIGHT WINDS THIS EVENING WILL BECOME NORTHERLY BEHIND
A COLD FRONT. LOOKS LIKE THE COLD FRONT WILL PUSH THROUGH THE
DENVER AREA AROUND 08-09Z. NORTHERLY WINDS MAY GUSTS AS HIGH AS 35
KNOTS BEHIND THE FRONT IN THE DENVER AREA. LOW CLOUDS WILL BE
POSSIBLE BEHIND THE FRONT WITH THE BEST CHANCE BEING OVER THE
EASTERN PLAINS. CEILING WILL BE 1000 TO 3000 FEET UNDER THE LOW
CLOUDS.

&&

.PREV DISCUSSION... /ISSUED 617 PM MDT FRI JUN 15 2012/

UPDATE...DRIER AIR HAS MOVED IN BEHIND THE INTI AL CONVECTION.
THEREFORE...HAVE CANCELED MOST OF THE SEVERE THUNDERSTORM
WATCH. WILL LEAVE THE FAR EASTERN PLAINS IN THE WATCH WHERE THE
CONVECTION IS MOVING ACROSS. BECAUSE OF THE DRIER...LOWERED POPS
EVERYWHERE EXPECT FOR THE EASTERN PLAINS. STILL A FEW HIGH BASED
SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN. EXPECT THAT
THIS ACTIVITY IS PRODUCING MORE WIND THAN RAIN. EXPECT THE
CONVECTION TO END BY MID EVENING OVER THE HIGH COUNTRY AND ALONG
THE FRONT RANGE AS THE AIRMASS STABILIZES. COLD FRONT STILL ON
TRACK TO ENTER NORTHERN COLORADO AROUND MIDNIGHT.

PREV DISCUSSION... /ISSUED 345 PM MDT FRI JUN 15 2012/

SHORT TERM...RADAR IS SHOWING 20% CONVECTIVE COVERAGE OVER THE
MOUNTAINS AND FOOTHILLS...MAINLY EAST OF THE DIVIDE AT THIS TIME.
THE STRONG SOUTH-SOUTHEASTERLIES ARE CONTINUING OVER THE PLAINS
RIGHT NOW.  DEW POINT READINGS ARE MAINLY IN THE 40S F. SOME VERY
LIGHT RAIN SHOWERS HAVE PUSHED OVER THE HIGH PARK FIRE IN CENTRAL
LARIMER COUNTY...WITH THE BETTER RAINFALL STAYING SOUTH OF THE
FIRE.  MODELS HAVE WEAK SOUTHWESTERLY FLOW ALOFT FOR THE CWA TONIGHT
AND SATURDAY.  THERE IS AN UPPER TROUGH TO MOVE EASTWARD NORTH OF
THE CWA TONIGHT INTO TUESDAY MORNING.  THERE IS WEAK SYNOPTIC SCALE
UPWARD MOTION PROGGED FOR THE CWA TONIGHT...THEN NEUTRAL ENERGY ON
SATURDAY.  THE BOUNDARY LAYER FLOW LOOKS TO REMAIN SOUTH-
SOUTHEASTERLY THIS EVENING...THEN A COLD FRONT PUSHES SOUTHWARD
ACROSS THE FORECAST AREA FROM 06-12Z TONIGHT.  NORTH-NORTHEASTERLY
UPSLOPE FLOW IS PROGGED AFTER THE FRONT SATURDAY MORNING...THE
EASTERLY WINDS ARE PROGGED SATURDAY AFTERNOON.  MODELS ARE SHOWING
SOME MOISTURE AROUND TONIGHT AND SATURDAY.  PRECIPITABLE WATER
VALUES ARE IN THE 0.50 TO 0.90 INCH RANGE TONIGHT AND SATURDAY.  DEW
POINT PROGGS HAVE READINGS IN THE MID 40S TO MID 50S F THE FIRST TWO
PERIODS.  THERE IS DECENT CAPE OVER THE EASTERN HALF OF THE PLAINS
THIS EVENING.  THERE IS LITTLE AROUND AFTER 06Z.  ON SATURDAY...MOST
OF THE PLAINS HAVE LIMITED CAPE...THE BEST CAPE IS OVER THE
MOUNTAINS AND FOOTHILLS.  THE LAPSE RATE FIELDS SHOW FAIRLY STEEP
RATES THIS EVENING.  ON SATURDAY...THERE IS A STRONG CAP OVER THE
PLAINS WITH THE NEW AIRMASS.  LAPSE RATES OVER THE MOUNTAINS AND
FOOTHILLS ARE FAIRLY STEEP.  SO FOR POPS...OUT-FLOWS FROM THE ALPINE
CONVECTION SHOULD KEEP THE WESTERN PLAINS MOSTLY POPS FREE.  FURTHER
EAST..."CHANCES" WILL BE FINE FOR TONIGHT....WITH 0-20%S IN THE
MOUNTAINS AND FOOTHILLS EARLY.  ON SATURDAY...THE PLAINS ARE STILL
TOO STABLE FOR ANY POPS THROUGHOUT THE DAY.  WILL GO WITH 20-30%S
FOR THE MOUNTAINS AND FOOTHILLS.  FOR TEMPERATURES...SATURDAY'S LOWS
WILL BE 2-4 C COOLER THAN CURRENT READINGS.

LONG TERM...LARGE SCALE SUBSIDENCE AND MID LEVEL QG DESCENT TO MOVE
ACROSS THE AREA DURING THE EVENING AS DRIER WESTERLY FLOW SPREADS
INTO CFWA. FORECAST SOUNDINGS SHOW CAPE VALUES DROPPING TO LESS THAN
1000 J/KG ACROSS PLAINS WITH PRECIPITABLE WATER VALUES AROUND EIGHT
TENTHS OF AN INCH. STILL SOME CHANCE FOR STORMS EARLY IN THE
EVENING. PRECIPITATION AMOUNTS WILL BE LIGHT. OVERNIGHT SATURDAY...
SURFACE TROUGH TO DEVELOP ACROSS PLAINS AS WESTERLY FLOW INCREASES.
ON SUNDAY A DRIER AND WARMER AIRMASS WILL PUSH ACROSS THE AREA AS
WESTERLY FLOW ALOFT CONTINUES. TEMPERATURES EXPECTED TO RISE INTO
THE LOWER AND MIDDLE 90S ACROSS THE PLAINS. MODELS SHOW STRONGEST
GRADIENT ACROSS WYOMING IN VICINITY OF UPPER JET. SURFACE TROUGH
ACROSS PLAINS WILL HELP INCREASE THE WINDS ALONG THE NORTHERN
SECTIONS OF THE STATE... ESPECIALLY EAST OF THE CONTINENTAL DIVIDE.
CRITICAL FIRE WEATHER CONCERNS A POSSIBILITY FOR NORTHERN FOOTHILLS
EASTWARD INTO LARIMER AND WELD COUNTIES AS HUMIDITY READINGS
EXPECTED TO DROP INTO THE TEENS WITH WINDS INCREASING TO AROUND 30
MPH. WILL HOLD OFF ON ANY FIRE WEATHER HILITES FOR NOW BUT WILL
CONTINUE TO MONITOR. FOR MONDAY AND TUESDAY...MODELS SHOW WESTERLY
GRADIENT INCREASING ACROSS THE AREA AS UPPER TROUGH SLIDES INTO THE
NORTHERN GREAT BASIN AND ACROSS WYOMING. WINDS TO BE ON THE
INCREASE...AND WITH WARM AND DRY AIRMASS IN PLACE...CRITICAL FIRE
WEATHER CONDITIONS A GOOD POSSIBILITY ESPECIALLY MONDAY AFTERNOON
INTO TUESDAY. WOULD LIKE TO SEE HOW THE PATTERN EVOLVES BEFORE
ISSUING A FIRE WEATHER WATCH FOR THAT TIME PERIOD...BUT STILL NEEDS
TO BE MONITORED.

MODELS SHOW SOME SORT OF FRONT MOVING ACROSS THE PLAINS IN THE
TUESDAY NIGHT-WEDNESDAY MORNING TIME FRAME WITH COOLER AIR AND
INCREASING DEWPOINTS. SHOULD SEE A RETURN TO NEAR NORMAL
TEMPERATURES ALONG WITH A CHANCE FOR PRECIPITATION BY WEDNESDAY
AFTERNOON. SOME DIFFERENCES IN SURFACE PATTERN THURSDAY BUT OVERALL
CONSENSUS POINTS TOWARD AT LEAST A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE AFTERNOON. ON FRIDAY GFS AND DGEX
BRING DRIER AIR BACK INTO THE AREA AS UPPER RIDGE BUILDS INTO THE
GREAT BASIN.

AVIATION...WHAT CONVECTION DIA RECEIVES SHOULD BE DONE BY 03Z
TONIGHT...WITH NONE EXPECTED THROUGH SATURDAY AFTERNOON.  A COLD
FRONT SHOULD MOVE ACROSS DIA JUST AROUND 09Z OVERNIGHT.  BEHIND
IT...WINDS WILL BE NORTH-NORTHEASTERLY...BUT SPEEDS SHOULD NOT
EXCEED 18 KNOTS...EVEN WITH GUSTS.  THE UPSLOPE SHOULD GET STRATUS
INTO THE AIRPORT AFTER 10Z SATURDAY MORNING.  CEILINGS COULD GET
DOWN TO 2000 AGL AFTER 12Z.

HYDROLOGY...THE SHOWERS AND THUNDERSTORMS OVER THE EASTERN HALF OF
PLAINS COULD PRODUCE RAINFALL AMOUNTS UP TO ONE HALF OF AN INCH PER
HOUR.  SATURDAY'S STORMS IN THE MOUNTAINS WILL PRODUCE RAINFALL
AMOUNTS UP TO FOUR TENTHS OF AN INCH PER HOUR.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RJK
LONG TERM....D-L
UPDATE/AVIATION...MEIER
Hazardous weather outlook, Jun 15, 10:34 AM MDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1034 AM MDT FRI JUN 15 2012

COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1034 AM MDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
OVER THE FOOTHILLS AND PLAINS. SOME OF THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS
TO 60 MPH. THE STORMS WILL END FROM WEST TO EAST LATER THIS EVENING
AND OVERNIGHT. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WITH
RAINFALL RATES UP TO AN INCH OF RAIN IN 30 MINUTES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA SATURDAY MORNING...
WITH COOLER TEMPERATURES AND AN INCREASE IN MOISTURE. THIS WILL LEAD
TO SCATTERED SHOWERS AND THUNDERSTORMS LATER IN THE DAY. A FEW
STORMS ACROSS THE PLAINS WILL HAVE THE POTENTIAL TO BECOME SEVERE
WITH HAIL THE MAIN THREAT.

DRIER AND WARMER CONDITIONS WILL PREVAIL SUNDAY THROUGH TUESDAY AS
THE WESTERLY FLOW ALOFT INCREASES. THE GUSTY WINDS AND DRY
CONDITIONS WILL ELEVATE THE FIRE DANGER...ESPECIALLY ACROSS THE
HIGHER TERRAIN AND NEARBY NORTHERN PLAINS. THE NEXT CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL BE WEDNESDAY AND THURSDAY AS A
WEATHER DISTURBANCE MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT
OVER ALL THE NORTHEAST PLAINS.

RJK/D_L

In the hours before

Local storm report, Jun 15, 8:39 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
839 PM MDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     12 SW KARVAL            38.61N 103.69W
06/15/2012  M64.00 MPH       LINCOLN            CO   TRAINED SPOTTER

0306 PM     TORNADO          1 N BENNETT             39.77N 104.42W
06/15/2012                   ADAMS              CO   STORM CHASER

            WEAK TORNADO IN OPEN FIELD ON GROUND FOR 10 MINUTES. NO
            DAMAGE REPORTED.

0223 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
06/15/2012  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0218 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
06/15/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0158 PM     HAIL             KEN CARYL               39.58N 105.11W
06/15/2012  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            MOSTLY PEA SIZED

&&

KTF
Special weather statement, Jun 16, 1:51 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
151 AM MDT SAT JUN 16 2012

COZ041-045-046-160845-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
151 AM MDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHERN ELBERT COUNTY
  EXTREME SOUTHEASTERN ARAPAHOE COUNTY

AT 151 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND
WIND GUSTS TO AROUND 30 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF AGATE TO 13 MILES WEST OF SIMLA...OR
ALONG A LINE EXTENDING FROM 35 MILES NORTHWEST OF LIMON TO 32 MILES
NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SIMLA...
MATHESON AND AGATE.

LAT...LON 3912 10439 3955 10437 3957 10372 3915 10372
TIME...MOT...LOC 0751Z 256DEG 16KT 3948 10426 3914 10430

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:16 PM MDTSpecial Weather StatementBOULincoln29 min
Jun 15, 6:47 PM MDTSpecial Weather StatementBOULincoln28 min
Jun 15, 6:50 PM MDTSpecial Weather StatementBOULincoln25 min
Jun 15, 7:24 PM MDTSpecial Weather StatementBOUCrowley36 min
Jun 15, 7:42 PM MDTSpecial Weather StatementBOUPhillips33 min
Jun 16, 2:43 AM MDTSpecial Weather StatementBOUElbert62 min
Jun 16, 3:42 AM MDTSpecial Weather StatementBOUWashington63 min
Jun 16, 3:58 AM MDTFire Weather WatchBOUBoulder, Broomfield, Clear Creek, Douglas, Gilpin, Grand and 6 more10 hr
Jun 16, 12:00 PM MDTSpecial Weather StatementBOUPark30 min
Jun 16, 1:01 PM MDTSpecial Weather StatementBOUPark29 min
Jun 16, 1:31 PM MDTSevere Thunderstorm WarningBOUJefferson, Park29 min
Jun 16, 1:37 PM MDTSpecial Weather StatementBOUDouglas23 min
Jun 16, 1:53 PM MDTAreal Flood AdvisoryBOUJefferson82 min
Jun 16, 2:02 PM MDTRed Flag WarningBOUBoulder, Broomfield, Clear Creek, Douglas, Gilpin, Grand and 7 more30 hr
Jun 16, 2:04 PM MDTSpecial Weather StatementBOUDouglas26 min
Jun 16, 2:28 PM MDTSpecial Weather StatementBOUDouglas32 min

Nearby

Special Weather Statements in Colorado, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.